MathSciNet Relay Station
MathSciNet bibliographic data
MR1428047 11J70 (11K50)
Faivre, C. The Lévy constant of an irrational number. Acta Math. Hungar. 74 (1997), no. 1-2, 57–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement